Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

Continuous dependence on parameters of solutions to boundary-value problems for differential equations with deviating argument

Annotation

Conditions of continuous dependence on parameters of solutions of an a-periodic boundary-value problem for a system of implicit differential equations with deviating argument are received. The method is based on statements about vector covering mappings.

Keywords

covering mappings; metrical spaces; implicit differential equation with deviating argument; boundary-value problem

Full-text in one file

Download

UDC

517.988.6, 517.922

Pages

62-66

References

1. Arutyunov A.V., Avakov E.R., Zhukovskiy E.S. Nakryvayushchie otobrazheniya i ikh prilozheniya k differentsial'nym uravneniyam, ne razreshennym otnositel'no proizvodnoy // Differentsial'nye uravneniya. 2009. T. 45. № 5. S. 613-634. 2. Arutyunov A.V., Zhukovskiy E.S., Zhukovskiy S.E. O korrektnosti differentsial'nykh uravneniy, ne razreshennykh otnositel'no proizvodnoy // Differentsial'nye uravneniya. 2011. T. 47. № 11. S. 1523-1537. 3. Zhukovskiy E.S., Pluzhnikova E.A. Nakryvayushchie otobrazheniya v proizvedenii metricheskikh prostranstv i kraevye zadachi dlya differentsial'nykh uravneniy, ne razreshennykh otnositel'no proizvodnoy // Differentsial'nye uravneniya. 2013. T. 49. № 4. S. 439-456. 4. Arutyunov A.V. Nakryvayushchie otobrazheniya v metricheskikh prostranstvakh i nepodvizhnye tochki // Doklady Akademii nauk. 2007. T. 416. № 2. S. 151-155. 5. Azbelev N.V., Maksimov V.P., Rakhmatullina L.F. Vvedenie v teoriyu funktsional'no-differentsial'nykh uravneniy. M.: Nauka, 1991. 280 s. 6. Ostrovskiy A.M. Reshenie uravneniy i sistem uravneniy. M.: IL, 1963. 214 S.

Received

2015-02-06

Section of issue

Scientific articles

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.